TITLE

APPROXIMATE CONTROLLABILITY OF NON AUTONOMOUS PAST DELAY EQUATIONS

AUTHOR(S)
Bouslous, H.; Halloumi, M.; Maniar, L.
PUB. DATE
August 2007
SOURCE
Communications in Mathematical Analysis;2007, Vol. 3 Issue 1, p36
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we study the approximate controllability of partial differential equations with nonautonomous past delay in Lp-phase spaces. We illustrate our abstract results by the approximate controllability of a dynamical population equation.
ACCESSION #
31291446

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics